# SDR UALA2013040502270

- Difficulty date: April 3, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,049 hours, 14,375 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ADP HAS A LEAKING HYD FITTING.  TIGHTENED FITTING HALF A TURN.    RAN ADP FOR 5 MIN NO LEAKAGE NOTED.
